These Meds Have Me Screwy

@MoonGypsy (4613)
United States
January 20, 2013 4:59pm CST
i got up a bit early this morning because i wanted to go to my temple, but i missed my ride. i was in the bathroom and didn't hear them call. so, i couldn't go back to sleep. at first i was really tired because i am not a morning person, especially on these meds. after i got up and got ready, however, i was wired. i had energy, but not in a good way. i started to become really nervous and get into panick attack/blank out/alter ego mode. i didn't know what to do. i didn't know whether to stay or go. if i went, where would i go to that early in the morning? it was terrible, so i nipped it in the bud before i went to level 10 and took my morning meds. now guess what? i have to go to the store to go grocery shopping and my meds have me so tired i can picture the walk to the supermarket. sigh. all this just to stay normal and healthy....and they want not to ban weapons but ban medications. i don't know they may have a point. i am tired of the highs and lows these medications bring on. anyone else experience the same?
3 responses
@jalucia (1435)
• United States
21 Jan 13
I feel this way, but I don't attribute it to meds because I'm not on psychological meds. But all medication, even supplements, can affect you mentally. A lot of these people that are shooting up places are on meds.
@MoonGypsy (4613)
• United States
21 Jan 13
that notion makes me very angry that the killings and bad stuff in the world happens because of people taking meds.mentally ill people are not to blame for all other ills of the world.
@wolfie34 (26820)
• United Kingdom
21 Jan 13
My last lot of antidepressants had all these side affects that made me spend most of my days in bed, I was forever tired, I'd get up, have breakfast and do a few things on the computer, then I'd want to go back to bed again, I'd have a hour, get up and feel drowsy and groggy, I found that going to the gym 3 times a week, normally I'd cope with easily, but now it was struggle, and I'd only do two times a week. I was knackered all day long. Fortunately my doctor change them to the ones I am now currently and I am not sleeping during the day now which is a plus and my concentration levels have improved.
@shansavy (172)
• Jamaica
20 Jan 13
i am not on any right now but i was opn some pain medication and they used to make me really dozy. i couldnt do anything much 20 minuets after taking them. i am sooo glad i dont have to take them any more.